# SDR GAIA03018OP

- Difficulty date: June 11, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AND TAXI IN, CREW NOTICED A UNIDENTIFIABLE ODOR IN THE COCKPIT.  FUEL LEAKS WERE REPAIRED AT LT WING TO BODY BOLT AND AT BOTH LT AND RT FORWARD TRUNNION FITTINGS.  REMOVED AND REPLACED BOTH WATER SEPARATOR SOCKS.  INSPECTED ENTIRE AIRCRAFT, RAN ENGINES, AND PRESSURIZED AIRCRAFT TO 5 PSI DIFFERENTIAL PRESSURE.  NO SMOKE FUMES OR ODD ODORS DETECTED BY GROUND CREW OR FIRE DEPARTMENT EQUIPMENT.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
